# SDR Z5FA101509N404CS

- Difficulty date: October 15, 2009
- Submitted: October 20, 2009
- Operation: Air carrier
- Aircraft: N404CS
- Make and model: Cessna 525B
- Aircraft serial: 5250033
- Aircraft time: 3,773 hours, 2,728 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Seal
- Part number: 99120754
- Condition: Deflated
- Location: Zone 800
- Part time: 3,773 hours, 2,728 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

IN DESCENT THROUGH APPROX 40,000' CABIN DOOR SEAL ILLUMINATED.  AUDIBLE WIND NOISE HEARD.  AT APPROX 39,000' CABIN ALTITUDE WARNING ILLUMINATED, PRESSURE ALTITUDE INCREASED TO APPROX 10,500 AND HELD UNTIL 9,500' WHEN LIGHT THEN EXTINGUISHED.  AT 6,000' MSL, DOOR SEAL LIGHT FLICKERED ON THEN OFF 2-3 TIMES PRIOR TO LANDING. MOISTURE FOUND IN SUPPLY AIR SYS AND INFLATABLE SEAL. SUPPLY AIR SYS AND INFLATABLE SEAL PURGED OF MOISTURE AND OPS CHECK SATISFACTORY.  ACFT RETURNED TO SERVICE.
